# SDR DHL2005365002

- Difficulty date: January 25, 2005
- Submitted: January 26, 2005
- Operation: Air carrier
- Aircraft: N365DH
- Make and model: Airbus A300 B4-203
- Aircraft serial: 149
- Engine: Ge CF650C2
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Garlock Seal
- Part number: 9143M92P04
- Condition: Leaking
- Location: Engine
- Stage of operation: CL
- How discovered: O
- Nature of condition: K, J
- Precautionary procedure: A

## Discrepancy

CREW REPORTED THAT ACFT LOSING OIL QUANTITY FROM 18 QUARTS BEFORE TAKEOFF THEN 10 QUARTS SHORTLY AFTER TAKEOFF,THEN DOWN TO 3 QUARTS AT 0545Z AND AT 0612Z 1 QT OIL QUANTITY REPORTED. NR 1 CSD LEAKING AT GARLOCK GEARBOX DRAIN CAVITY. R/R GARLOCK SEAL & O-RING IAW CFM BUILDUP 72. R/R OF CSD IAW MM 24-11-11. SEE OPS AND LEAK CHECK ITEM 8M LOG 35363.
